Trying to come to terms with methotrexate…

I hate Fridays.  I have always enjoyed Fridays… we live less than 2 miles by road… probably less than a mile as the crow flies from the Baseball park… Fridays, when they have a home game they have fireworks after the game… I can sit in my back yard and watch the fireworks… but I take my methotrexate and it makes me want to throw up, I’m dizzy and feel in general just crappy.  I keep hoping that it will eventually I won’t feel this yukky after I take them but I keep feeling really awful.

Last night I heard the fireworks and I got up to lean on the door frame to try to watch them.  They were really pretty…. but they look like they are fifty miles away and almost like I am doing a trippy drug thing (which I guess in a way I probably am….)

Everyone tells me eventually my hair won’t be so falling out and thin… that it will come back.  Will I ever have a Friday that I don’t feel totally crappy?

Maybe I should consider adjusting what the doc told me to do and change the time I take the ten pills… change it to ten instead of 7… maybe then I could really enjoy a few of the wonderful things on summer Friday nights…

Advertisements

3 responses to “Trying to come to terms with methotrexate…

  1. Wonder why your doctor specified a time. That’s kinda weird. I take my mtx as I’m headed for bed (whatever time that happens to be). The first few weeks were pretty crummy, but it improved after that and now I don’t notice any side effects at all. I’m guessing that you’ll start to feel better, too. Best of luck!

    Like

  2. Have you considered taking it by injection? It’s really not that bad, and although I had some nausea, it was totally manageable, more just annoying-type nausea, rather than the I can’t function type nausea… And it passed, too, at a certain point. I get it on occasion now, but not that often it seems.

    Just a thought!

    🙂 L

    Like

  3. When I was on MTX, I used to take it on Fridays as well. Like WarmSocks, I took mine at bedtime. It almost immediately put me to sleep. I lost about a half a day on Saturdays feeling groggy and generally crappy, but at least I got my full Friday night. The lousy way that MTX made me feel eventually drove me to the decision not to take it any more. Now I’m happy on Enbrel and doing quite well with no side effects.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s